Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain and redness of eye - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   Hi
Doctor :  
How can I help you?
User :   Just wanted to know abt 1 problem
User :   my husbands eyes pain a lot
User :   he says it itches as if something is poking inside
Doctor :  
User :   wht do i do ?
Doctor :  
Did he rub the eyes?
Doctor :  
Are they red?
User :   no but he is a software engineer and spends whole day in front of computer
User :   yes thy r red but his eyes r usually red whn he feels sleepy
User :   r u thr ?
Doctor :   I think you can advise him REFRESH eye drops

Doctor :  
one drop each eye once in 2 hours
Doctor :  
He needs lot of work station ergonomics to be followed
Doctor :  
otherwise he might land up having computer related problems
Doctor :  
for eyes, back pain, shoulder pain neck pain
Doctor :  
Muscular issues
User :   what is work station ergonomicsc ?
Doctor :  
are major with the computer users
Doctor :  
Doctor :  
I shall come to them now
Doctor :  
Let me explain you about them
User :   ok
Doctor :  
Ergonomics are the ways to work correctly without getting health hazards
Doctor :  
infront of the computer
Doctor :  
They prevent repetitive stress injuries
Doctor :  
that are very common in Software engineers

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor